MathSciNet Relay Station
MathSciNet bibliographic data
MR1710660 (2001j:65047) 65F10 (15A09 15A33)
Bini, Dario; Del Corso, Gianna M.; Manzini, Giovanni; Margara, Luciano Inversion of circulant matrices over $Z\sb m$. Math. Comp. 70 (2001), no. 235, 1169–1182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement